Implantation Bleeding or Menstrual Cycle after IUI

  1. Seemo
    Seemo

    Hello there.
    I had my IUI on 8th nov.
    Was given the IV from day 2 to day 14 of cycle
    Day 15 was given the shots after 36 hours IUI was done.
    Took the progesterone tablet for 10 days.
    On day 11 completion at night got some dull red color with the vaginal secretion. Felt 1 small reddish one too.
    Today on day 12 during the day again got the blood ranging from brown to a little red too. Small quantity where i am bot using any pad.

    I am hell confused whether it is implantation bleeding or normal periods. Normally my periods are super heavy on day 1-2. Also blood red. Due to all the injections/hormones etc… i am not sure if this is normal period or implantation bleeding?
    As per the mobile apps i use, 19 nov i.e. today was the day when my period was supposed to start (under normal circumstances). Doctor gave me 22 Nov to get pregnancy test done. I have taken pictures of the blood stain if that can help?

    11/19/2017 at 7:08 pm
    Reply
    Publicidad
  2. Dear Seemo,

    To put it simply, all your theories may be right. The spotting you’ve described can be caused by embryo implantation, since it appeared on day 12 post IUI. However, it can also be caused by the medications you’ve been taking or be the beginning of your menstrual period. Actually, only by means of a pregnancy test, we will me able to know the actual cause of your spotting.

    See also: Symptoms after artificial insemination.

    I hope I have been able to help,

    Best wishes

    11/22/2017 at 3:53 pm
    Reply
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.